MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547120
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of balloon irregular shape.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was attempted to be used during a procedure performed on (b)(6) 2024.During the procedure, the balloon did not fully inflate.From its center part, only one side of the balloon inflated making it unusable.The procedure was completed with another extractor pro xl retrieval balloon.No further information has been obtained despite good faith efforts.The reported event may suggest that the balloon inflated to an irregular shape.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of balloon irregular shape.Block h11: investigation results: the returned extractor pro xl retrieval balloon was analyzed, and a visual and microscopic evaluation noted no damages to the device.Functional testing was performed, and the balloon was able to be inflated, held pressure, and formed a normal shape without any evidence of a possible leak.No other problems with the device were noted.With all the available information, boston scientific (bsc) concludes the reported event of balloon irregular shape was unable to be confirmed.The returned device was inspected, and functional testing found the balloon in good condition and with the capability of being inflated and holding pressure without any evidence of an air leak or irregular shape.Therefore, the most probable root cause is no problem detected.

Brand Name
EXTRACTOR PRO XL
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20696102
Report Number3005099803-2024-05749
Device Sequence Number17072445
Product Code FGE
UDI-Device Identifier08714729790648
UDI-Public08714729790648
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2026
Device Model NumberM00547120
Device Catalogue NumberM00547120
Device Lot Number0034073174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown